# SDR GTIA050069

- Difficulty date: February 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR AT STA 1165, 13 INCHES FROM FORWARD EDGE, 14 INCHES FROM UPPER EDGE (D=2.0, X=0.05, D/X=40).  FOUND DENT TO BE COND. 1B.  PERFORMED COLD WORK AREA BACK TO ORIGINAL CONTOUR.  DYE PENETRANT PERFORMED FOR CRACKS.  FABRICATED DOUBLER.  TREAT AND PRIMED DOUBLER AND SKIN.  INSTALLED DOUBLER IAW SRM.  (K)
